# SDR MALA976433

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Harness
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENGINE LIGHT ILLUMINATED WITH CHIME, LEFT CHIP DETECT LIGHT ALSO ILLUMINATED.  LIGHTS WOULD NOT CANCEL AND REMAINED ILLUMINATED UNTIL POWER WAS REDUCED TO 50 PERCENT TORQUE, ALL OTHER ENGINE GAUGES INDICATED NORMAL.  RETURNED TO DTW.  MAINTENANCE REPLACED LEFT ENGINE GREEN HARNESS IAW GEMM 74-00-00.  TEST FLIGHT SATISFACTORY, COMPLETED WALK AROUND, NO DEFECTS NOTED.
